Alert archive / New Mexico / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 108, NWS Albuquerque, NM

June 21, 2013Curry County, Quay County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 21, 2013, 5:38 PM MDT for Curry County, Quay County, New Mexico. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 21, 2013, 5:38 PM MDT (23:38 UTC)
Expired
Jun 21, 2013, 6:45 PM MDT
In force
67 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Curry County, NM, Quay County, NM

The radar

The Cannon AFB radar (KFDX), 28 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.6 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-319 J/kg
Mixed-layer LCL
2416 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:21 PM MDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 21, 3:21 PM MDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
321 PM MDT FRI JUN 21 2013

.DISCUSSION...
FAIRLY STEADY STATE WX PATTERN INTO SUN OR MON MEANING VERY WARM
TO HOT AFTN TEMPS AND TERRIBLY DRY CONDITIONS CONTINUING ACROSS THE
NW THREE QUARTERS OF OUR N AND CENTRAL NM FCST AREA. DO EXPECT THE
DRYLINE TO WAFT BACK WESTWARD SOME AGAIN OVERNIGHT AND AT LEAST
THE NEXT 2 OR 3 NIGHTS THEREAFTER...BUT AT LEAST TONIGHT AND SAT
NIGHT PROBABLY NOT QUITE AS FAR WEST AS LAST NIGHT...ESPECIALLY
AREAS NEAR AND N OF INTERSTATE 40. MEANWHILE THE MOISTURE COMING
IN FROM THE W AND SHOWING UP AS JUST SOME PATCHY AND RATHER THIN
HIGH CLOUDS WILL BE TOO THIN A MOIST LAYER TO BRING ANY HOPE OF
PCPN TO THE ULTRA DRY NW THREE QUARTERS OF FCST AREA. NEARER TERM
HAVE BEEN WATCHING CONVECTION ROLLING INTO AND THROUGH CHAVES
COUNTY AREA AND CURIOUSLY HAVING A LOT OF TROUBLE KEEPING ITS
INTENSITY UP. WHILE THERMODYNAMICALLY THERE IS SUPPORT FOR SOME
LOCALLY STRONGER STORMS TO DEVELOP WITHIN OR...MORE LIKELY...
AROUND THE PERIPHERY OF THE ASSOCIATED CLOUD MASS LATE THIS
AFTN...THE DYNAMIC SUPPORT IS A BIT LACKING COMPARED TO PAST
COUPLE OF DAYS.

OVER THE NEXT TWO DAYS DO NOT EXPECT ANY SIGNIFICANT WESTWARD OR
NORTHWARD EXPANSION OF SHOWERS AND STORMS ACROSS FCST AREA. IN
FACT THEY MAY BE SQUEEZED SLIGHTLY FARTHER STILL TO THE SE AND
E...BUT BY SUN OR MON ENOUGH LOW LVL MOISTURE MAY SEEP NORTHWARD
UP THE LOWER RIO GRANDE VALLEY AND ADJACENT HIGHER TERRAIN TO THE
W THAT A FEW MOSTLY DRY STORMS IN THOSE AREAS WOULD NOT BE
COMPLETELY OUT OF THE QUESTION.

SLOWLY EVOLVING PATTERN CHANGE DURING THE FIRST HALF OF NEXT WEEK
HAS THE UPPER RIDGE BECOMING CENTERED OVER NEW MEXICO...THEN
SLOWLY MIGRATING TOWARDS THE FOUR CORNERS REGION LATE IN THE WEEK.
THIS MAY ALLOW A BACK DOOR FRONT TO PUSH INTO EASTERN NEW MEXICO
TOWARD THE END OF NEXT WEEK. BUT EXTENDED MODELS HAVE BEEN PLAYING
MUSICAL CHAIRS WITH JUST HOW FAR N THROUGH W OF NM THE CENTER OF
THIS MASSIVE HIGH WILL MIGRATE. SO WHILE A SLIGHT TO MODERATE
UPTICK IN SHOWERS AND STORMS WOULD NOT BE OUT OF THE QUESTION IN
SOME PARTS OF THE STATE...NOT ENOUGH COVERAGE IS LIKELY TO DEVELOP
DURING THIS FCST PERIOD TO PROVIDE ANY SIGNIFICANT DROUGHT RELIEF.

43

&&

.FIRE WEATHER...
...CONTINUED CRITICAL FIRE WEATHER CONDITIONS EXPECTED THROUGHOUT
THE WEEKEND...

WEATHER PATTERN TODAY VERY SIMILAR TO YESTERDAYS. HAVE CONVECTIVE
ACTIVITY ONGOING IN EASTERN AREAS. ALL ACTIVITY EXPECTED TO WANE AND
MOVE INTO NEIGHBORING STATES BY LATE EVENING. ASIDE FROM A BATCH OF
HIGH CLOUDS MOVING IN FROM THE WEST...AND THE BUILDING STORMS IN THE
SOUTHEAST...SKIES WERE MOSTLY CLEAR AREAWIDE.

CLOSED LOW OVER THE PACIFIC NORTHWEST WILL KEEP SOUTHWESTERLY FLOW
OVER THE STATE THROUGH THE WEEKEND. SATURDAY MORNING WILL START OFF
WITH TEMPERATURES VERY SIMILAR TO PREVIOUS NIGHT. OVERNIGHT RH
RECOVERIES WILL BE POOR CENTRAL AND WEST WITH GOOD TO EXCELLENT
RECOVERIES FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD. SOUTHWESTERLY
FLOW EXPECTED TO INCREASE AGAIN ACROSS PORTIONS OF THE SOUTH CENTRAL
HIGHLANDS AS WELL AS THE NORTHEAST HIGHLANDS. THESE INCREASED WINDS
ALONG WITH MIN RH VALUES IN THE SINGLE DIGITS WILL LEAD TO ANOTHER
DAY OF CRITICAL FIRE WEATHER CONDITIONS ACROSS THESE AREAS. NO
SIGNIFICANT MOISTURE EXPECTED. SLIGHT CHANCE FOR SOME DRY STORMS IN
THE FAR SOUTHEAST. HAINES VALUES WILL BE 5 TO 6 WITH EXCELLENT
VENTILATION RATES. SUNDAY WILL BE PRETTY CLOSE TO SATURDAY WITH
OVERALL WEATHER PATTERN STAYING UNCHANGED. OVERNIGHT RH RECOVERIES
WILL BE POOR AREAWIDE SAVE FOR RIGHT ALONG THE TEXAS BORDER WHERE RH
RECOVERIES WILL BE GOOD. DAYTIME HIGHS CONTINUING ABOVE
NORMAL...AGAIN VERY SIMILAR TO PREVIOUS DAYS READINGS. SOUTHWESTERLY
FLOW WILL CONTINUE AS A SECOND LOW OFF THE NORTHERN PACIFIC COAST
KEEPS TROUGHING TO OUR WEST. MIN RH VALUES REMAINING IN THE SINGLE
DIGITS LEADING TO CRITICAL FIRE WEATHER CONDITIONS AGAIN...EXPECTED
FOR NORTHERN AND EASTERN AREAS OF THE STATE. ANY PRECIPITATION WILL
BE CONFINED TO THE SOUTHEASTERN CORNER OF THE FORECAST AREA.

MONDAY IS ALSO VERY SIMILAR TO THE WEEKEND WITH THE UPPER LOW
KEEPING ELONGATED TROUGH OUT TO OUR WEST AND SOUTHWESTERLY FLOW
ACROSS THE AREA. OVERNIGHT RH RECOVERIES AGAIN POOR MOST LOCALES
EXCEPT ALONG THE TEXAS BORDER WHERE GOOD RECOVERIES ARE EXPECTED.
SOUTHWESTERLY WINDS WILL AGAIN PICK UP DURING THE AFTERNOON HOURS
WITH THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS AGAIN NORTH
AND EASTERN AREAS. ANY PRECIPITATION WILL BE IN SOUTHERN PORTIONS OF
THE STATE...AND CHANCES ARE VERY LIGHT AT THE MOMENT. VENTILATION
RATES WILL CONTINUE TO BE EXCELLENT. MIN RH VALUES EXPECTED TO
BOTTOM OUT IN THE SINGLE DIGITS TO TEENS AREAWIDE.

ONCE INTO TUESDAY AND WEDNESDAY THE RIDGE THAT HAS BEEN HANGING OUT
TO OUR SOUTH MOVES SLIGHTLY NORTH AND WESTWARD BECOMING MORE
PRONOUNCED AND CENTERED OVER THE STATE. FLOW ALOFT WILL BEGIN TO
CHANGE FROM STRICTLY SOUTHWEST TO MORE WESTERLY DURING THIS TIME. AS
THE HIGH STAYS OVER US ANY CHANCE OF WETTING PRECIPITATION WILL BE
MINIMAL...WINDS ARE EXPECTED TO STAY MOSTLY LIGHT WITH SOME GUSTS
ALONG THE NORTHEAST HIGHLANDS TUESDAY. TEMPERATURES WILL CONTINUE IN
THE PERSISTENCE PATTERN WITH DAYTIME HIGHS VARYING ONLY A DEGREE OR
TWO FROM DAY TO DAY. OVERNIGHT RECOVERIES BEGINNING TO IMPROVE
TOWARDS THE END OF THE WEEK. DAILY MIN RH VALUES WILL ALSO BEING TO
INCREASE DURING THIS TIME. VENTILATION RATES DETERIORATING SLIGHTLY
TO THE GOOD CATEGORY AS THE RIDGE IS OVERHEAD.

MODELS CURRENTLY KEEPING UPPER LEVEL RIDGE PARKED OVER THE STATE
INTO THE FOLLOWING WEEKEND.

&&

.AVIATION...
18Z TAF CYCLE
SKIES ACROSS MAJORITY OF THE STATE WILL BE CLEAR THROUGHOUT THE
EARLY AFTERNOON HOURS. BATCH OF HIGH CLOUDS MOVING IN FROM THE
WEST. WILL BE AFFECTING KGUP AND KFMN IN THE NEXT COUPLE HOURS AND
ALL OTHER LOCATIONS SOMETIME IN THE LATE AFTERNOON TO EARLY
EVENING. HAVE GUSTY SOUTHWEST WINDS IN AT ALL LOCATIONS. KGUP AND
KLVS HAVE ALREADY STARTED TO GUST INTO THE MID TWENTY KT RANGE.
THESE TWO LOCATIONS LOOK TO GET INTO THE THIRTY KT RANGE
THROUGHOUT THE AFTERNOON HOURS. STILL HAVE AMPLE MOISTURE IN AREAS
OF EASTERN AND SOUTHEASTER NM. CURRENTLY HAVE STORMS BUILDING
ACROSS THE SOUTH CENTRAL MOUNTAINS. EXPECT THESE STORMS TO MAKE IT
TO KROW BY 19Z WITH STORMS FORMING AROUND KTCC BY 22Z. ACTIVITY
WILL BE VERY SIMILAR TO YESTERDAY...EXPECT ALL CONVECTION TO BE
OUT OF THE AREA BY 02Z. WIND SPEEDS WILL DECREASE INTO THE
OVERNIGHT HOURS BECOMING LIGHT AND VARIABLE AT MOST LOCATIONS.
EXPECT WINDS TO PICK UP DURING THE LATE MORNING HOURS AT
KGUP...KLVS...KTCC AND KROW...MUCH LIKE THEY DID THIS MORNING

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  52  92  51  91 /   0   0   0   0
DULCE...........................  42  86  39  85 /   0   0   0   0
CUBA............................  47  88  46  87 /   0   0   0   0
GALLUP..........................  46  88  44  88 /   0   0   0   0
EL MORRO........................  40  85  41  85 /   0   0   0   0
GRANTS..........................  47  90  46  90 /   0   0   0   0
QUEMADO.........................  51  88  49  87 /   0   0   0   0
GLENWOOD........................  47  94  47  94 /   0   0   0   0
CHAMA...........................  39  82  40  80 /   0   0   0   0
LOS ALAMOS......................  57  86  57  87 /   0   0   0   0
PECOS...........................  56  85  55  85 /   5   5   5   5
CERRO/QUESTA....................  51  83  47  84 /   0   0   0   0
RED RIVER.......................  42  76  39  77 /   0   5   0   0
ANGEL FIRE......................  37  80  36  79 /   0   5   0   0
TAOS............................  44  86  42  86 /   0   0   0   0
MORA............................  51  84  50  84 /   5   5   5   5
ESPANOLA........................  54  92  53  91 /   0   0   0   0
SANTA FE........................  55  89  55  88 /   0   0   0   0
SANTA FE AIRPORT................  53  92  54  91 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  64  92  63  91 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  65  95  64  94 /   0   0   0   0
ALBUQUERQUE VALLEY..............  60  97  59  97 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  61  96  61  96 /   0   0   0   0
LOS LUNAS.......................  57  96  55  96 /   0   0   0   0
RIO RANCHO......................  62  95  62  95 /   0   0   0   0
SOCORRO.........................  63 100  61 101 /   0   5   0   0
SANDIA PARK/CEDAR CREST.........  57  90  56  88 /   5   5   0   0
TIJERAS.........................  58  91  58  90 /   0   0   0   0
MORIARTY/ESTANCIA...............  51  92  52  91 /   5   5   5   5
CLINES CORNERS..................  55  89  54  88 /   5   5   5   5
GRAN QUIVIRA....................  60  92  59  90 /   5   5   5   5
CARRIZOZO.......................  62  93  62  92 /  10   5   5   5
RUIDOSO.........................  57  87  58  86 /  20  20  10  10
CAPULIN.........................  54  88  52  88 /   5   5   5   5
RATON...........................  52  94  51  92 /   5   5   5   5
SPRINGER........................  53  93  52  91 /   5   5   5   5
LAS VEGAS.......................  53  90  53  89 /   5   5   5   5
CLAYTON.........................  63  98  62  96 /  10   5   5   0
ROY.............................  60  94  59  92 /  10   5   5   5
CONCHAS.........................  66  98  64  97 /  10   5   5   0
SANTA ROSA......................  65  98  63  97 /  10  10   5   0
TUCUMCARI.......................  68 102  65 102 /  20  10  10   0
CLOVIS..........................  64  96  63  95 /  30  20  20  20
PORTALES........................  65  97  64  96 /  30  20  20  20
FORT SUMNER.....................  66  99  65  98 /  20  20  10  10
ROSWELL.........................  67 103  66 102 /  30  20  20  20
PICACHO.........................  63  95  63  95 /  20  20  20  20
ELK.............................  61  90  61  89 /  20  20  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM TO 8 PM MDT SATURDAY FOR THE FOLLOWING
ZONES...NMZ102>104-107-108.

FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR
THE FOLLOWING ZONES...NMZ102>104-107-108.

RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ101>105.

&&

43
Hazardous weather outlook, Jun 21, 6:00 AM MDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT FRI JUN 21 2013

NMZ501>540-221200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
600 AM MDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS...ABOVE NORMAL TEMPERATURES...AND LOW HUMIDITIES WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND
EVENING ACROSS MUCH OF WESTERN AND NORTHERN NEW MEXICO. A RED
FLAG WARNING IS IN EFFECT.

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE IN THE EAST TODAY AND
EARLY THIS EVENING...GENERALLY ALONG AND EAST OF A CLAYTON TO
RUIDOSO LINE. HAIL...STRONG TO POTENTIALLY DAMAGING WIND GUSTS...AND
REDUCED VISIBILITIES IN AREAS OF BLOWING DUST WILL BE POSSIBLE IN
THE VICINITY OF ANY STRONG STORM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE WEATHER PATTERN WILL REMAIN CONDUCIVE TO CRITICAL FIRE WEATHER
CONDITIONS OVER MUCH OF CENTRAL AND NORTHERN NEW MEXICO SATURDAY
THROUGH MONDAY. THUNDERSTORM CHANCES WILL REMAIN CONFINED TO MAINLY
THE EASTERN PLAINS WHERE THE POTENTIAL FOR A FEW STRONG TO SEVERE
STORMS WILL PERSIST.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS IN EASTERN NEW MEXICO ARE URGED TO REPORT STRONG
THUNDERSTORM WINDS...HEAVY RAINFALL...OR HAIL TO THE NATIONAL
WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT
WEATHER.GOV/ABQ.

In the hours before

Special weather statement, Jun 21, 4:48 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
448 PM MDT FRI JUN 21 2013

NMZ534-535-212315-
CURRY COUNTY-QUAY COUNTY-
448 PM MDT FRI JUN 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN QUAY AND NORTHWESTERN
CURRY COUNTIES THROUGH 515 PM MDT...

AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF RAGLAND...OR ABOUT 26 MILES SOUTH
OF TUCUMCARI...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...GRADY...WHEATLAND AND FORREST.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3497 10329 3465 10324 3469 10372 3490 10374
TIME...MOT...LOC 2248Z 268DEG 13KT 3479 10362

34
Special weather statement, Jun 21, 5:27 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
527 PM MDT FRI JUN 21 2013

NMZ534-535-220015-
CURRY COUNTY-QUAY COUNTY-
527 PM MDT FRI JUN 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL QUAY AND NORTHEASTERN
CURRY COUNTIES THROUGH 615 PM MDT...

AT 525 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF WHEATLAND...OR ABOUT 27
MILES SOUTHEAST OF TUCUMCARI...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...WHEATLAND...GRADY...BROADVIEW
AND BELLVIEW.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3505 10308 3472 10306 3475 10356 3494 10358
TIME...MOT...LOC 2327Z 263DEG 17KT 3486 10341

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 3:27 PM MDTFire Weather WatchABQHarding, San Miguel, Union23 hr
Jun 21, 3:27 PM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Sandoval and 5 more29 hr
Jun 21, 4:48 PM MDTSpecial Weather StatementABQCurry27 min
Jun 21, 5:27 PM MDTSpecial Weather StatementABQQuay48 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.